# SDR SWAA2021011338521

- Difficulty date: December 8, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Gally
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD BS 947/BS 987 AT LEVEL RBL 54 WL 208 AFT GALLEY AND LAVATORY.  REPLACED INNER CHORD LOCATED BETWEEN BS 887 TO 1006 AT LEVEL RBL 54 WL 208 AFT GALLEY AREA, IAW SRM B737-700 51-40-02 AND DRAWING 147A8501 REV B PART NUMBER USED 147A8540U8.  DUE TO REWORK ARE P1=L=11.270' W=2.350' MRT=0.00 P2=L=11.140 W=2.350' MRT=0.00 INNER CHORD AND FOUND OUT LIMITS, IAW B737-700 SRM 53-70-15-1A-1 A/D 1 DETAIL D FIG 103 TOOL USED CALIPER PN 500-193 SN 1116081 DUE DATE 24-SEP-21.
